Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 65, NWS Quad Cities, IA

July 15, 2024Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 8:17 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 8:17 PM CDT (01:17 UTC)
Expired
Jul 15, 2024, 9:00 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 105 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 8:40 PM CDTTSTM WND GST 80Henry, ILWeather station at the Henry marina measured an 80 mph wind gust.
Jul 15, 8:41 PM CDTTSTM WND DMG6 Sse Putnam, ILTree blocking Illinois 18 just east of the Illinois River bridge. Time estimated by using radar.
Jul 15, 8:45 PM CDTTSTM WND DMG3 Sw Mc Nabb, ILDamage to grain bin and trees. Delayed report.
Jul 15, 8:45 PM CDTTSTM WND DMG3 Wsw Mc Nabb, ILLarge tree down on portion of house damaging the gutters and roof. Delayed report.
Jul 15, 8:45 PM CDTTSTM WND DMGMark, ILLarge tree blown down on a car. Delayed report.
Jul 15, 8:46 PM CDTTSTM WND GST 652 Wsw Florid, ILAs gust front moved through.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 3:18 PM CDTSevere Thunderstorm WatchSPC8 hr
Jul 15, 6:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3794 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
5.6
Supercell composite
33.4

Open this sounding in Storm Lab

The text

As transmitted.

046 
WFUS53 KDVN 160117
TORDVN
ILC011-155-160200-
/O.NEW.KDVN.TO.W.0065.240716T0117Z-240716T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
817 PM CDT Mon Jul 15 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Putnam County in north central Illinois...
  Southern Bureau County in north central Illinois...

* Until 900 PM CDT.

* At 816 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from near Manlius to near Castleton, moving
  east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Princeton, Wyanet, Tiskilwa, Milo, Providence, and Bureau  County 
  Fairgrounds around 820 PM CDT.
  Lone Tree Corners and Lake Thunderbird around 825 PM CDT.
  Hennepin, DePue, Bureau Junction, Putnam, Hollowayville, and Coal 
  Hollow around 830 PM CDT.
  Spring Valley, Granville, Ladd, Mark, Seatonville, Ottville, and 
  Florid around 835 PM CDT.

Other locations in the path of these tornadic storms include Dalzell,
McNabb, Standard and Magnolia.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 42 and 62, and
between mile markers 66 and 72.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  For your safety,
seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8980 4142 8973 4139 8917
      4111 8916
TIME...MOT...LOC 0116Z 281DEG 45KT 4142 8963 4114 8977 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
3 follow-up statements
538 
WWUS53 KDVN 160135
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
835 PM CDT Mon Jul 15 2024

ILC011-155-160200-
/O.CON.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
835 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PUTNAM
AND SOUTHERN BUREAU COUNTIES...

At 835 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Coal Hollow to near Lone Tree Corners, moving
east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Hennepin, Spring Valley, DePue, Granville, Ladd, Dalzell, Bureau 
  Junction, Putnam, Mark, Seatonville, McNabb, Magnolia and 
  Standard.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 42 and 62, and
between mile markers 66 and 72.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4124 8980 4142 8973 4139 8917
      4111 8916
TIME...MOT...LOC 0135Z 278DEG 45KT 4138 8937 4115 8950 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
051 
WWUS53 KDVN 160149
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
849 PM CDT Mon Jul 15 2024

ILC011-155-160200-
/O.CON.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
849 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PUTNAM
AND SOUTHEASTERN BUREAU COUNTIES...

At 848 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Dalzell to near Lake Wildwood, moving east at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hennepin, Spring Valley, DePue, Granville, Ladd, Dalzell, Bureau
Junction, McNabb, Putnam, Mark, Seatonville, Magnolia, Standard,
Hollowayville, Coal Hollow, Ottville, Lake Thunderbird, and Florid.

This includes the following highways...
 Interstate 80 in Illinois near mile marker 59, and between mile
markers 66 and 72.
 Interstate 180 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This storm has a history of producing tornadoes.  Seek shelter now!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8945
      4124 8947 4128 8947 4140 8943 4139 8917
      4111 8916
TIME...MOT...LOC 0148Z 270DEG 45KT 4135 8917 4112 8930 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
295 
WWUS53 KDVN 160154
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
854 PM CDT Mon Jul 15 2024

ILC011-155-160204-
/O.EXP.KDVN.TO.W.0065.000000T0000Z-240716T0200Z/
Putnam IL-Bureau IL-
854 PM CDT Mon Jul 15 2024

...THE TORNADO WARNING FOR PUTNAM AND SOUTHEASTERN BUREAU COUNTIES
WILL EXPIRE AT 900 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with these thunderstorms.

A Tornado Watch remains in effect until 100 AM CDT for north central
Illinois.

&&

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8945
      4124 8947 4128 8947 4140 8943 4139 8917
      4111 8916
TIME...MOT...LOC 0154Z 281DEG 45KT 4135 8917 4112 8930 

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 1 hour 58 minutes earlier. Its key messages:

  • A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
  • Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
  • A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
  • Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
Issued by National Weather Service Paducah KY
619 PM CDT Mon Jul 15 2024

.KEY MESSAGES...

- A Heat Advisory is in effect area-wide today until 8 PM for
  peak heat indices between 100 to 100 degrees.

- Today's severe thunderstorm outlook has been upgraded to a
  Moderate Risk (level 4 of 5) for the northern two-thirds of
  the forecast area. The Enhanced Risk (level 3 of 5) remains
  to the south. Significant damaging winds are the primary
  hazard; several tornadoes are also possible.

- A Flood Watch as been issued for counties east and northeast
  of the Quad Cities. Recent heavy rainfall has saturated the
  ground, making this area more susceptible to flash flooding.
  Rainfall rates could peak between 2 - 2.5" per hour.

- Moderate to major river flooding continues on the Mississippi
  River with most sites crested. The Rock River is now expected
  to see flooding due to the heavy rains upstream in the past 24
  hours.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 256 PM CDT Mon Jul 15 2024

There is a Moderate Risk (level 4 of 5) for severe weather this
afternoon into tonight for much of the outlook area, with an
Enhanced Risk (level 3 of 5) across the south. Please monitor
the weather closely and heed any warnings issued for your
location!

SPC mesoanalysis early this afternoon showed a mid-level
vorticity max across E South Dakota/SW Minnesota/NW Iowa,
positioned to the south of a 80 kt 300mb jet over northern
Minnesota and Wisconsin. A zone of low-level moisture
convergence was noted (where surface dewpoints were between 75
to 80 degrees!), stretching from central Iowa to the Quad
Cities and into central Illinois.

As large-scale ascent associated with the mid-level impulse
overspreads the area late this afternoon/evening, this quasi-
stationary zone of low- level convergence may aid in focusing
the convective initiation. With extreme instability in place
(3500 - 4500 J/kg MLCAPE), anticipate explosive convective
development and rapid upscale growth into one, or possible a
few, bowing line segments. Forward-propagating Corfidi vectors
and W to SE sloping theta-e and 1000-500mb thickness contours
should help in eventually guiding the MCS to the ESE or SE later
into the evening. CAMs have been consistent on showing
significant severe wind gusts in the strongest bowing segments
and the HREF max wind gust output shows several corridors with
values of 60-70+ kts. Greatest uncertainty is on the exact
placement/track of the dominant surging MCS, with a northern
scenario focused across the NE forecast area (NW Illinois) and
another camp further south which would bring significant winds
to a larger portion of eastern Iowa and northwest Illinois.

To reiterate, today is a favorable setup for a higher end wind
event (scattered 75+ mph gusts) due to a very unstable air mass,
sufficient deep layer shear, steep mid-level lapse rates near 8
C/km, and theta-e index values near 35. A few tornadoes are
possible in association with any surging storm segments as 0-3
km shear of 30+ kts supports development of mesovortices.

There is also potential for very heavy rainfall with PWATs near
2". There could be a zone of training convection that leads to
heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash
flooding across the outlook area.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 256 PM CDT Mon Jul 15 2024

Cooler and less humid air will move into the region behind a
cold front by Tuesday and last through the end of the week.
Overnight lows in the 50s are forecast on several nights, giving
our air conditioning a bit of a break.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 619 PM CDT Mon Jul 15 2024

Convection will pose a significant hazard to operations through
the next few hours. Measured wind gusts at ground level of 70-80
kts have been reported in the last hour. This system will likely
approach the KMLI-KDVN-KCLI corridor at similiar intensity and
may produce winds over 50 kt as far south as KBRL. Ceilings and
visibility will drop to near IFR and heavy thunderstorms and
gusty winds may persist for around an hour before moving to the
southeast. Areas of heavy rain may aid in fog formation in the
early morning hours Tuesday with drier west winds and VFR
conditions forecast for the daytime hours Tuesday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Uttech
LONG TERM...Ervin/Uttech
AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
345 PM CDT Mon Jul 15 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
345 PM CDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a Moderate risk, level 4 of 5, for
this afternoon and evening for much of eastern Iowa and northwest
Illinois. Very damaging winds to 85 mph, very large hail and a
few tornadoes are likely. Torrential rain producing flash
flooding is also possible. There is a flash flood watch for much
of northwest Illinois through tonight.

There is an Enhanced risk, level 3 of 5, for southeast Iowa,
northeast Missouri, and western Illinois.

Supercell thunderstorms with tornadoes and very large hail would
initially be most likely in areas north of Interstate 80 this
afternoon and early evening, followed by a damaging wind producing
line of storms, moving from west to east towards early evening.
Late in the evening, storms will become widespread and sink
southward, and heavy rain will become the primary threat.

Hot and humid conditions will be over the area through early this
evening, with heat index readings topping between 100 and 110
degrees. A Heat Advisory is in effect through 8 PM.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight.

GENERAL STORM MOTION OF THE DAY:

Toward the east around 30 mph this afternoon then southeast 45 to
60 mph this evening.

Haase

In the hours before

Local storm report, Jul 15, 8:03 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
803 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Tstm Wnd Dmg     3 NNE Cedar Rapids      42.01N 91.65W
07/15/2024                   Linn               IA   Trained Spotter

            7 inch tree limb down, time estimated from
            radar.

&&

GROSS
Local storm report, Jul 15, 8:05 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
805 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     Tstm Wnd Dmg     2 W Genoa Bluff         41.72N 92.18W
07/15/2024                   Iowa               IA   Trained Spotter

            Large 1 foot diameter tree limb down, time
            estimated from radar.

&&

GROSS
Local storm report, Jul 15, 8:06 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
806 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     4 NNW Haskins           41.39N 91.55W
07/15/2024                   Washington         IA   Public

            Received a call with a pine tree twisted and
            snapped by the thunderstorm winds. Time
            estimated by radar.

&&

TJG
Local storm report, Jul 15, 8:10 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
810 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     Tstm Wnd Dmg     Prarie Grove            40.88N 91.25W
07/15/2024                   Des Moines         IA   Public

            8 inch tree limb blocking road, time
            estimated from radar.

&&

GROSS
Local storm report, Jul 15, 8:12 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
812 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Gst     1 W Dallas City         40.63N 91.18W
07/15/2024  E60 MPH          Hancock            IL   Trained Spotter

&&

GROSS
Local storm report, Jul 15, 8:14 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
814 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Tstm Wnd Dmg     Reynolds                41.33N 90.68W
07/15/2024                   Rock Island        IL   Trained Spotter

            Several power outages, tree limbs down, and
            gutters blown off houses. Time estimated
            from radar.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:12 PM CDTTornado WarningDVNHenry, Mercer, Rock Island, Whiteside48 min
Jul 15, 7:12 PM CDTTornado WarningDVNStephenson48 min
Jul 15, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren52 min
Jul 15, 7:42 PM CDTTornado WarningDVNBureau, Henry, Whiteside48 min
Jul 15, 7:44 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren46 min
Jul 15, 7:50 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Henry, Rock Island, Whiteside55 min
Jul 15, 8:07 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Putnam53 min
Jul 15, 8:44 PM CDTRiver Flood WarningDVNStephenson7 days
Jul 15, 9:17 PM CDTSpecial Weather StatementDVNMcDonough28 min
Jul 15, 9:49 PM CDTSpecial Weather StatementDVNHenderson, Warren26 min
Jul 15, 11:01 PM CDTFlash Flood WarningDVNHenderson, McDonough, Warren6 hr

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.